Travelling wave-like solutions of the Zakharov-Kuznetsov equation with variable coefficients

Yan Ze Peng, E. V. Krishnan, Hui Feng

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Travelling wave-like solutions of the Zakharov-Kuznetsov equation with variable coefficients are studied using the solutions of Raccati equation. The solitary wave-like solution, the trigonometric periodic wave solution and the rational wave solution are obtained with a constraint between coefficients. The property of the solutions is numerically investigated. It is shown that the coefficients of the equation do not change the wave amplitude, but may change the wave velocity.

Original languageEnglish
Pages (from-to)49-55
Number of pages7
JournalPramana - Journal of Physics
Volume71
Issue number1
DOIs
Publication statusPublished - Jul 2008

Fingerprint

traveling waves
coefficients
solitary waves

Keywords

  • Raccati equation
  • Travelling wave solution
  • Zakharov-Kuznetsov equation

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Travelling wave-like solutions of the Zakharov-Kuznetsov equation with variable coefficients. / Peng, Yan Ze; Krishnan, E. V.; Feng, Hui.

In: Pramana - Journal of Physics, Vol. 71, No. 1, 07.2008, p. 49-55.

Research output: Contribution to journalArticle

@article{4405f9afca924d62aae3c9862ed0ecda,
title = "Travelling wave-like solutions of the Zakharov-Kuznetsov equation with variable coefficients",
abstract = "Travelling wave-like solutions of the Zakharov-Kuznetsov equation with variable coefficients are studied using the solutions of Raccati equation. The solitary wave-like solution, the trigonometric periodic wave solution and the rational wave solution are obtained with a constraint between coefficients. The property of the solutions is numerically investigated. It is shown that the coefficients of the equation do not change the wave amplitude, but may change the wave velocity.",
keywords = "Raccati equation, Travelling wave solution, Zakharov-Kuznetsov equation",
author = "Peng, {Yan Ze} and Krishnan, {E. V.} and Hui Feng",
year = "2008",
month = "7",
doi = "10.1007/s12043-008-0140-y",
language = "English",
volume = "71",
pages = "49--55",
journal = "Pramana - Journal of Physics",
issn = "0304-4289",
publisher = "Indian Academy of Sciences",
number = "1",

}

TY - JOUR

T1 - Travelling wave-like solutions of the Zakharov-Kuznetsov equation with variable coefficients

AU - Peng, Yan Ze

AU - Krishnan, E. V.

AU - Feng, Hui

PY - 2008/7

Y1 - 2008/7

N2 - Travelling wave-like solutions of the Zakharov-Kuznetsov equation with variable coefficients are studied using the solutions of Raccati equation. The solitary wave-like solution, the trigonometric periodic wave solution and the rational wave solution are obtained with a constraint between coefficients. The property of the solutions is numerically investigated. It is shown that the coefficients of the equation do not change the wave amplitude, but may change the wave velocity.

AB - Travelling wave-like solutions of the Zakharov-Kuznetsov equation with variable coefficients are studied using the solutions of Raccati equation. The solitary wave-like solution, the trigonometric periodic wave solution and the rational wave solution are obtained with a constraint between coefficients. The property of the solutions is numerically investigated. It is shown that the coefficients of the equation do not change the wave amplitude, but may change the wave velocity.

KW - Raccati equation

KW - Travelling wave solution

KW - Zakharov-Kuznetsov equation

UR - http://www.scopus.com/inward/record.url?scp=48249156152&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=48249156152&partnerID=8YFLogxK

U2 - 10.1007/s12043-008-0140-y

DO - 10.1007/s12043-008-0140-y

M3 - Article

VL - 71

SP - 49

EP - 55

JO - Pramana - Journal of Physics

JF - Pramana - Journal of Physics

SN - 0304-4289

IS - 1

ER -